# SDR 9601532771

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND SECTION OF FLOOR PATH EMERGENCY LIGHTS LEFT SIDE OF CABIN INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERY, CHECKED OK.
